On some probability concepts in fuzzy framework
Keywords:
probability, fuzzy set, fuzzy probability, fuzzy num- bersAbstract
In this paper some modalities in which the concept of probability can be fuzzied are investigated in order to obtain new tools useful in the modelization of the risks. Some papers related to this approach are [1-6]. Finally, some open problems are proposed to the reader.
References
Bugajski, S., Fundamentals of fuzzy probability theory, Int. J. Theor. Phys., 35, 2229-2244, 1996.
Georgescu, G., Bosbach states on fuzzy structures, Soft computing, 8, 217-230, 2004.
Georgescu, G., Probabilistic models for intuitionistic predicate logic, Journal of logic and Computation Advances Access, 2010.
Gudder, S., Fuzzy probability theory, Demonstr. Math., 31, 235-254, 1998.
Gudder, S., What is fuzzy probability theory, Foundations of Physics, 30, 1663-1678, 2000.
Tofan, I., Some remarks about fuzzy numbers, International Journal of Risk Theory, vol. 1, 2011, p. 87-92.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.